# SDR 2008UALA03036

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 47,315 hours, 8,812 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W30034
- Condition: Worn
- Location: T/E Flap
- Part time: 47,315 hours, 8,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP UPPER SURFACES ARE WORN.  SUSPECT NORMAL AC OPERATION.  ACP RPR FROM AMECO 777EN 57-0040-01.  THE REPAIR IS APPROVED BY BAC 8100-9.  THE REPAIR IS PERMANENT REPAIR.  AC OK FOR SERVICE.
